MathSciNet Relay Station
MathSciNet bibliographic data
MR791661 05A30
Zeilberger, Doron; Bressoud, David M. A proof of Andrews' $q$-Dyson conjecture. Discrete Math. 54 (1985), no. 2, 201–224.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement